| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction: user had an inaccurate reference.Note: test strip-udi#:(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 235 and 343 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 180 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 235 mg/dl and 222 mg/dl.The product is stored according to specification.The test strip lot manufacturer's expiration date is 01/21/2018 and open vial date is 11/07/2016.The meter memory was reviewed for previous test result history: the 135mg/dl (b)(6) 2016 04:29 pm fasting:yes, the 121mg/dl (b)(6) 2016 10:30 am fasting:yes, the 99mg/dl (b)(6) 2016 10:01 am fasting:yes, the 366mg/dl (b)(6) 2016 10:51 pm fasting:yes, the 140mg/dl (b)(6) 2016 10:07 am fasting:yes.Memory concerns: 366mg/dl.Customer has not had any recent changes in the diet, exercise, or medications.Additional, customer is concerned with the reading of 343mg/dl fasting obtained on (b)(6) 2016 at 10:43 pm.Also with reading of 235mg/dl fasting obtained on (b)(6) 2016 at 3:55 am fasting.
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 235 and 343 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 180 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 235 mg/dl and 222 mg/dl.The product is stored according to specification.The test strip lot manufacturer's expiration date is 01/21/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: 1:135mg/dl (b)(6) 2016 04:29 pm fasting:yes; 2:121mg/dl (b)(6) 2016 10:30 am fasting:yes; 3:99mg/dl (b)(6) 2016 10:01 am fasting:yes; 4:366mg/dl (b)(6) 2016 10:51 pm fasting:yes; 5:140mg/dl (b)(6) 2016 10:07 am fasting:yes; memory concerns:366mg/dl.Customer has not had any recent changes in the diet, exercise, or medications.Additional,customer is concerned with the reading of 343mg/dl fasting obtained on 11/11/2016 at 10:43 pm.Also with reading of 235mg/dl fasting obtained on 11/13/2016 at 3:55 am fasting.